# SDR DALA2025080805940

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 92,829 hours, 41,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FRAME AT STA. 1460 IS GOUGED AND DENTED ABOVE S-26L.   REPAIRED IAW PRI ER/A 628083 REV 0 AND ER/A 628083-14 AD.
